Dipankar Debnath, Nirabhra Basu

DOI Number
First page
Last page


In this paper we have introduced the notion of ∗-Ricci flow and shown that ∗-Ricci soliton which was introduced by Kaimakamis and Panagiotidou in 2014 which is a self similar soliton of the ∗-Ricci flow. We have also find the deformation of geometric curvature tensors under ∗-Ricci flow. In the last two section of the paper, we have found the F-functional and ω-functional for ∗-Ricci flow respectively.


∗− Ricci flow, Conformal Ricci flow, F functionals, ω functionals.

Full Text:



T. Hamada: Real hypersurfaces of complex space forms in terms of Ricci *-tensor, Tokyo J. Math., 2002, 25, 473-483.

G. Kaimakamis and K. Panagiotidou: *-Ricci solitons of real hypersurfaces in non flat complex space forms, J. Geom. Phys., 2014, 86, 408-413.

S. Tachibana: On almost-analytic vectors in almost K¨ahlerian manifolds, Tohoku Math. J., 1959, 11, 247-265.

X. Dai, Y. Zhao and U. C. De: *-Ricci soliton on (k; μ)′-almost Kenmotsu manifolds, Open Math. 17 (2019), 74-882.

V. Venkatesha, H. A. Kumara and D. M. Naik: Almost *-Ricci soliton on para Kenmotsu manifolds, Arab. J. Math. (2019). 40065- 019- 00269-7.

A. K. Huchchappa, D. M. Naik and V. Venkatesha: Certain results on contact metric generalized (k; μ)-space forms, Commun. Korean Math. Soc. 34 (4) (2019), 1315-1328.

G. Perelman: The entropy formula for the Ricci flow and its geometric applications,, (2002) 1-39.

N. Basu and D. Debnath: Characteristic of conformal Ricci-soliton and conformal gradient Ricci soliton in LP-Sasakian manifold , accepted in PJM(Palestine Journal of Mathematics).

Venkatesha, D. M. Naik and H. A. Kumara: -Ricci solitons and gradient almost *-Ricci solitons on Kenmotsu manifolds, .math.arXiv:1901.05222v [Math. DG]16 Jan 2019.

G. Perelman: Ricci flow with surgery on three manifolds, 0303109, (2002), 1-22.

R. S. Hamilton: Three Manifold with positive Ricci curvature, J.Differential Geom.17(2), (1982), 255-306.

B. Chow, P. Lu, L. Ni: Hamilton’s Ricci Flow, American Mathematical Society Science Press, 2006.

P. Topping: Lecture on The Ricci Flow, Cambridge University Press; 2006.

A. E. Fischer: An introduction to conformal Ricci flow, Class. Quantum Grav.21(2004), S171 - S218.

K. Mandal and S. Makhal: *-Ricci solitons on three dimensional normal almost contact metric manifolds, Lobachevskii Journal of Mathematics, 40, 189-194,2019.

A. Ghosh and D. S. Patra: *-Ricci Soliton within the frame-work of Sasakian and (k, μ)-contact manifold , International Journal of Geometric Methods in Modern Physics, Vol. 15, No. 07, 1850120 (2018).

K. De and C. Dey: *-Ricci solitons on (e) - para Sasakian manifolds, Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics . 2019, Vol. 12 Issue 2, p 265-274.

P. Majhi, U. C. De and Y. J. Suh: *-Ricci solitons on Sasakian 3-manifolds, Publicationes mathematicae, 2018,93(1-2):241-252.

D. Dey and P. Majhi: N(k)-contact metric as *-conformal Ricci soliton, arXiv:2005.02194.

D. G. Prakasha and P. Veeresha: Para-Sasakian manifolds and *-Ricci solitons, Afrika Matematika volume 30, pages. 989-998 (2019).



© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)